# SDR 07FDEA04692

- Difficulty date: October 26, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 49,394 hours, 29,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 53FX1350
- Condition: Cracked
- Location: Bs 580 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO SPLICE FRAME AT STA 580 BETWEEN STR 21L AND 22L HAS A CRACK.  REMOVED 53FX1350 SPLICE FRAME, FABRICATED AND INSTALLED NEW SPLICE FRAME IAW 727 SRM 51-10-01 AND FEDEX DRG 53FX1370.
